MathSciNet Relay Station
MathSciNet bibliographic data
MR2221123 (2007b:34071) 34B45 (35B10 35K57)
Guo, Jong-Shenq; Hamel, François Front propagation for discrete periodic monostable equations. Math. Ann. 335 (2006), no. 3, 489–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement